# SDR AALA201911149006

- Difficulty date: October 14, 2019
- Submitted: November 14, 2019
- Operation: Air carrier
- Aircraft: N289AY
- Make and model: Airbus A330-243
- Aircraft serial: 1455
- Aircraft time: 23,742 hours, 3,849 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Arm
- Part number: F5528223000360
- Condition: Broken
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT HAND ELEVATOR HINGE ARM #2 FITTING INNER LOCKING LUG BROKEN ON RIGHT HAND HORIZONTAL STABILIZER. REPAIRED ELEVATOR HINGE ARM #2 FITTING INNER LOCKING LUG PER SRM 55-26-41-300-008.
